# SDR DALA2025030401708

- Difficulty date: December 5, 2024
- Submitted: March 4, 2025
- Operation: Air carrier
- Aircraft: N6704Z
- Make and model: Boeing 757232
- Aircraft serial: 30396
- Aircraft time: 78,445 hours, 30,389 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6704 MAIN CABIN, Z FLOOR SUPPORT HAS CORROSION AT STA 330 TO STA 365 RBL59. CORRECTIVE ACTION: COMPLIED WITH ER/A 622556-14 REV ORIGINAL MAIN CABIN, Z FLOOR SUPPORT AT STA 330 TO STA 365 RBL59. (0695014)
